manuscripta mathematica

, Volume 55, Issue 3–4, pp 239–268 | Cite as

Randregularität des\(\bar \partial \)-Problems für die Halbkugel in ℂn

  • Joachim Michel
Article

Abstract

Let f be a\(\bar \partial \)-closed (0, q+1)-form defined on the half ball B+ in ℂn, which is of class Ck on ¯B. We prove the existence with Ck-estimates of a solution u of the equation\(\bar \partial \).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    HARVEY, R., POLKING, J.: Fundamental Solutions in Complex Analysis. Duke Math. J.46, 253–340(1979)Google Scholar
  2. [2]
    HENKIN, G.M., LEITERER, J.: Theory of Functions on Complex Manifolds. 1. Aufl. Basel-Boston-Stuttgart, Birkhäuser Verlag 1984Google Scholar
  3. [3]
    HENKIN, G.M., PETROSJAN, A.I.: The solution with uniform estimates of the\(\bar \partial \)-equation in the real nondegenerate Weil polyhedron. Izvestija Akad. Nauk Armjan. SSR, Mat.13, 428–441 (1978)Google Scholar
  4. [4]
    LIEB, I., RANGE, R.M.: Lösungsoperatoren für den Cauchy-Riemann-Komplex mit Ck-Abschätzungen. Math. Ann.253, 145–164(1980)Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Joachim Michel
    • 1
  1. 1.Mathematisches Institut der Universität BonnBonn 1

Personalised recommendations